Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ L\sp \infty$-BMO boundedness for a singular integral operator

Author: Javad Namazi
Journal: Proc. Amer. Math. Soc. 108 (1990), 465-470
MSC: Primary 42B20; Secondary 47G05
MathSciNet review: 998738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ K\left( x \right) = \Omega \left( x \right)/\vert x{\vert^n}$ is a Calderón-Zygmund kernel and $ b\left( {\vert x\vert} \right)$ is a bounded radial function, we find conditions on $ b$ such that the singular operator whose kernel is $ b\left( x \right)K\left( x \right)$ is bounded from $ {L^\infty }\left( {{R^n}} \right)$ to $ {\text{BMO}}\left( {{R^n}} \right)$, or equivalently from $ {H^1}\left( {{R^n}} \right)$ into $ {L^1}\left( {{R^n}} \right)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 47G05

Retrieve articles in all journals with MSC: 42B20, 47G05

Additional Information

PII: S 0002-9939(1990)0998738-4
Keywords: Calderón-Zygmund kernels
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia